Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe pain in thighs and legs on standing up. Taking vitamin D3, vitamin C and iron. Due to vitamins?

I am 65 years old and recently I have had severe pains in my thighs and legs when I stand up, I have no problem sitting -- just when I stand up. I was told it could be my vitamins , I take vitamin D3 , B complext with C, vitamin C , Vitamin E and somtimes iron vitamin. Do you have any suggestions. I also have breaking and thinning hair.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Get yourself examined by a neurologist / orthopaedician
There may spondylosis of the Lumbo-Sacral spine- the degeneration may compress some nerve roots - resulting in pain of the muscles and related to position..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor